Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 25, Number 2

All articles in this issue are freely accessible.

Continuity conditions at wave fronts in coupled thermoplasticity
A. D. Fine.
Quart. Appl. Math. 25 (1967), 121-128
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99906
On uniqueness in general linear viscoelasticity
J. Lubliner and J. L. Sackman.
Quart. Appl. Math. 25 (1967), 129-138
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99905
On Gunther’s stress functions for couple stresses
Donald E. Carlson.
Quart. Appl. Math. 25 (1967), 139-146
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99904
Generalized Prandtl-Meyer waves in relaxation hydrodynamics
N. Coburn.
Quart. Appl. Math. 25 (1967), 147-162
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 219272
Parameter values excluded by existence conditions for buoyant dissipative motions in vertical channels
D. D. Joseph and W. H. Warner.
Quart. Appl. Math. 25 (1967), 163-173
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99903
On some mathematical aspects of kinetic model equations
Lawrence Sirovich and James K. Thurber.
Quart. Appl. Math. 25 (1967), 175-186
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 219289
On the laminar flow analogy and its application to limit cycle synthesis
Michael D. Greenberg.
Quart. Appl. Math. 25 (1967), 187-192
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 218663
On the diffraction of a cylindrical pulse by a half-plane
G. E. Barr.
Quart. Appl. Math. 25 (1967), 193-204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99902
An extension of the method of averaging
P. R. Sethna.
Quart. Appl. Math. 25 (1967), 205-211
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 217384
A note on singularities in a Cosserat continuum
Yechiel Weitsman.
Quart. Appl. Math. 25 (1967), 213-217
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99901
Tensor and integrity bases for the gyroidal crystal class
G. F. Smith.
Quart. Appl. Math. 25 (1967), 218-221
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 229675
Phase shift and locking-in regions
W. S. Loud.
Quart. Appl. Math. 25 (1967), 222-227
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 219817
American Mathematical Society